# SDR CALA2024050801395

- Difficulty date: April 26, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33315
- Condition: Cracked
- Location: Bs 335 S20l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND BEAR STRAP A T THE L1 DOOR CUTOUT LOWER AFT CORNER STA 335 JUST ABOVE STRINGE R 20L SECOND HOLE FROM BOTTOM HAS CRACK INDICATION WITH HFEC OPE N HOLE SCAN.  REPAIRED SKIN AND BEAR STRAP AT L1 DOOR CUTOUT LOWER AFT CORNER STA 355 IAW B767 SRM 53-10-01-2R-1, REPAIR 1. THIS IS A CATEGORY B REPAIR.
